MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; LHK TRICITY SURGICAL CENTERS

MEDLINE INDUSTRIES, LP - NAMIC; LHK TRICITY SURGICAL CENTERS
Catalog Number VASC1380A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Connection issue.
 
Additional Manufacturer Narrative
An issue connecting the manifold to the syringe was reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated: b4, e1, g1, g3, g6, h2/.

Common Device Name
LHK TRICITY SURGICAL CENTERS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093-2753
MDR Report Key21708079
Report Number3015910259-2025-00025
Device Sequence Number4682705
Product Code OES
UDI-Device Identifier10195327466077
UDI-Public10195327466077
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1380A
Device Lot Number24JBS218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown